MathSciNet Relay Station
MathSciNet bibliographic data
MR1047746 58F14 (34C23 34C37 58F36)
Chow, Shui-Nee; Lin, Xiao-Biao Bifurcation of a homoclinic orbit with a saddle-node equilibrium. Differential Integral Equations 3 (1990), no. 3, 435–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement